# SDR SWAA2021020141488

- Difficulty date: January 13, 2021
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N8610A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36635
- Aircraft time: 27,927 hours, 12,263 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A56901
- Condition: Corroded
- Location: Fwd Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN FLOOR STRUCTURE; STA 305; LBL11; WL208; INTERCOSTAL FLOOR SUPPORT UPPER SURFACE; 2 EA SPOTS OF CORROSION; MRK'D IN RED.  REMOVED CORROSION AT FWD CABIN FLOOR STRUCTURE STA 305 LBL11 INTERCOSTAL FLOOR SUPPORT IAW B737 SRM 51-10-02-0G-0 AND 53-10-51-1A-1.  EVALUATED DAMAGE AS 100% MATERIAL LOSS DUE TO CORROSION INTERCOSTAL FLOOR SUPPORT IS OUT OF LIMITS IAW B737 SRM 53-10-15-1A-1. REMOVED AND REPLACED INTERCOSTAL IAW B737 SRM 51-40-02-0G-0 AND DWG 141A5600 REV PN 141A5690-1.
